# SDR CALA2022062901612

- Difficulty date: June 29, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A300*
- Aircraft serial: 1105
- Aircraft time: 68,901 hours, 27,424 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Eng #1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE 1, APPROXIMATELY 32 INCH SECTION OF ANTI-ICE IMPACT PANEL MISSING. FROM APPROXIMATELY 5:30 TO 7 O''CLOCK POSITION ON FAN CASE. APPROXIMATE 9 INCH REMAINDER OF PANEL IS LOOSE AND DELAMINATED FROM FAN CASE. REMOVED DAMAGED SECTION OF ANTI-ICE IMPACT PANEL IN REF TO AMM GLUED PANEL IN PLACE REF AMM 72-32-85-300-021-A. ADHESIVE MIXED 72-32-85.  COMPLETED STEPS UP TO PARAGRAPH 3B(5). AT 1900, JUNE 27.  FULL CURE SHOULD BE 0400 JUNE 28. WEIGHT ON ADD EMP:104447 TOP OF REPAIR TO HOLD IN PLACE, AMBIENT TEMP IS ABOUT 70F. COMPLETED REPAIR OF ANTI-ICE IMPACT PANEL PER SRM 72-32-85-300-021-A. ADHESIVE SEALANT FULLY CURED AND GAPS FILLED.
